Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I have been using Accutane and birth control pills but it still happened that I got pregnant. I quit with Accutane immediately but am still worried about its effect on the fetus. Can I still have the baby if I quit with accutane as soon as I realized I was pregnant? Please, advice! Thx

Loading...


Hi! This is very difficult situation but I must inform you that it is advised to wait at least one month after taking the last pill of Accutane with getting pregnant. I am not a doctor but I don’t think it would be wise to keep this child even though I understand your desire to do so.
Here is what I found on this topic: “Accutane can cause severe birth defects in babies of women who take it while they are pregnant, even if they take Accutane for only a short time. There is an extremely high risk that your baby will be deformed or will die if you are pregnant while taking Accutane. Taking Accutane also increases the chance of miscarriage and premature births.”
Knowing all side effect of Accutane I don’t understand how some women ( and men ) even decide to go on with the treatment!!!
Reply

Loading...